# SDR SWAA2024040559909

- Difficulty date: March 6, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 59,172 hours, 35,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 193AR AT FUSELAGE EXTERIOR 2024-176557<[01] TOOL USED: CALIPER P/N: 500-197-30; S/N:B20189531; DUE DATE: 26-JAN-25;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18185733 DUE DATE: 25-JAN-25.;[03] TOOL USED: HOT BONDER P/N: HCS9200B S/N: 15102320 DUE DATE: 25-JAN-25.;[04] TOOL USED: UT EQUIPMENT P/N: EPOCH 600; S/N: 120357005; CAL DUE DATE: 24-JAN-24;[05] REPAIRED ACCESS PANEL 193AR AT FUSELAGE EXTERIOR IAW B737-700 SRM 51-70-05-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[06] REPAIRED ACCESS PANEL 193AR AT FUSELAGE EXTERIOR IAW B737-700 SRM 51-70-05-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.
